View Full Version : Nizoral and SHEDDING

07-05-2011, 06:18 AM
Guys, be aware that using Nizoiral shampoo can cause a negative effect on your hair and scalp. It can dry your scalp right out with too many applications and also cause server shedding.

I have spoken with a few guys recently and over the years who have introduced nizoral as part of their reg and it has not done them any favours, if anything its hindered them.

It's all too easy to use nizoral shampoo and feel you are benefiting your situ . It makes your hair feel great and also look fuller. The risk you run is over applying it due to this and in turn causing a drastic shed in some cases.

I know a few guys who at around several months post op their HT feel they are really starting to get somewhere in terms of growth a real change in appearance - and start nizoral - and initially love it. It gives your hair and scalp a great feel and volume initially but can lead you into a little trap IMO.

Guys will then over apply as its easily done (2 even several times a week) and this then causes a SHED and can completely take the air out of the tires so to speak as HT patients are really starting to make progress and then due to over use of Nizoral (Nizoral greed) and an inevitable shed causes you to loose VITAL ground which took such a long time to gain.

The sheds pass and the hair will all come back in over time so nothing long term to worry about but this is often the reason why guys who feel they were gaining momentum with their HT suddenly hit a wall of disappointment. It will be interesting to gain feedback on this and how many can relate.

My personal opinion is to hold off nizoral whilst waiting for your HT to come in or only use it little and not often - once a every 2 weeks say.

People may have a different opinion to me on this but i have spoken to many guys and a VERY common pattern has raised its head to me due to numerous and varied feedback on use of nizoral.



07-07-2011, 05:47 AM
This is an interesting post. I agree that most of the time Nizoral tends to make the hair and scalp dry even with less usage and it's a bad effect especially for those who are actually liking the benefits that nizoral give them (except the negative effects) but they choose top discontinue because it's causing their scalp dryness.

07-07-2011, 08:47 AM
Good advice.

I agree. Do NOT overuse it. 1-2 a week is fine. More is overkill. I use it once a week nowadays.

03-22-2012, 07:05 AM
Bumping to help recent readers with their question

03-22-2012, 07:52 AM
I concur Nizoral gave me a terrible shed. And it was 1% too.